# SDR UPS203782

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1493521
- Condition: Corroded
- Location: Bs 488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON TOP STRINGER FLANGE AT BS 488, STR 24 LT WL 165.  REPAIRED IAW SRM 53-10-3, 51-30-2, M/M 51-20-151.
